


default search action
"Lower and upper bounds in the perturbation of general linear algebraic ..."
Jiu Ding (2001)
- Jiu Ding
:
Lower and upper bounds in the perturbation of general linear algebraic equations. Appl. Math. Lett. 14(1): 49-52 (2001)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.